Real Analysis Exchange

Sets of Non-Differentiability for Functions with Finite Lower Scaled Oscillation

Bruce H. Hanson

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

Up to a set of measure zero we characterize the sets of non-differentiability of functions with everywhere finite lower scaled oscillation.

Article information

Source
Real Anal. Exchange, Volume 41, Number 1 (2016), 87-100.

Dates
First available in Project Euclid: 29 March 2017

Permanent link to this document
https://projecteuclid.org/euclid.rae/1490752818

Mathematical Reviews number (MathSciNet)
MR3511937

Zentralblatt MATH identifier
06848917

Subjects
Primary: 26A27: Nondifferentiability (nondifferentiable functions, points of nondifferentiability), discontinuous derivatives

Keywords
non-differentiability Lipschitz conditions

Citation

Hanson, Bruce H. Sets of Non-Differentiability for Functions with Finite Lower Scaled Oscillation. Real Anal. Exchange 41 (2016), no. 1, 87--100. https://projecteuclid.org/euclid.rae/1490752818


Export citation